Locally well-behaved paracompacta in shape theory

G. Kozlowski; Jack Segal

Fundamenta Mathematicae (1977)

  • Volume: 95, Issue: 1, page 55-71
  • ISSN: 0016-2736

How to cite


Kozlowski, G., and Segal, Jack. "Locally well-behaved paracompacta in shape theory." Fundamenta Mathematicae 95.1 (1977): 55-71. <http://eudml.org/doc/215029>.

author = {Kozlowski, G., Segal, Jack},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {1},
pages = {55-71},
title = {Locally well-behaved paracompacta in shape theory},
url = {http://eudml.org/doc/215029},
volume = {95},
year = {1977},

AU - Kozlowski, G.
AU - Segal, Jack
TI - Locally well-behaved paracompacta in shape theory
JO - Fundamenta Mathematicae
PY - 1977
VL - 95
IS - 1
SP - 55
EP - 71
LA - eng
UR - http://eudml.org/doc/215029
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.